# SDR N6WA2015061102

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 27,379 hours, 18,464 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM KNOB STICKS IN ACTUATED POSITION.  ADJUSTED RUDDER TRIM SWITCH IAW AMM 20-21-00.
